# SDR AALA202204116975

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737
- Aircraft serial: 30083
- Aircraft time: 60,851 hours, 25,461 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR STICKS, DIFFICULT TO OPEN FROM OUTSIDE FLIGHT DECK. CHECK AND SECURED FLIGHT DECK DOOR PER AMM 52-51-00.
